Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 7, Issue 1, Pages 69-77
http://dx.doi.org/10.1155/S1048953394000067

Oscillatory properties and asymptotic behavior of the solutions of a class of operator-differential equations

1Higher Medical Institute, Sofia, Bulgaria
2Technical University, Sliven, Bulgaria

Received 1 July 1993; Revised 1 November 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In the present paper an operator-differential equation is investigated. Sufficient conditions for the presence of Kneser's properties are found.